Guo, Xiaojiang. "A note on locally inverse semigroup algebras.." International Journal of Mathematics and Mathematical Sciences 2008 (2008): Article ID 576061, 5 p.-Article ID 576061, 5 p.. <http://eudml.org/doc/54490>.
@article{Guo2008, author = {Guo, Xiaojiang}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {finite locally inverse semigroups; semisimple semigroup algebras; direct products of Munn algebras}, language = {eng}, pages = {Article ID 576061, 5 p.-Article ID 576061, 5 p.}, publisher = {Hindawi Publishing Corporation, New York}, title = {A note on locally inverse semigroup algebras.}, url = {http://eudml.org/doc/54490}, volume = {2008}, year = {2008}, }
TY - JOUR AU - Guo, Xiaojiang TI - A note on locally inverse semigroup algebras. JO - International Journal of Mathematics and Mathematical Sciences PY - 2008 PB - Hindawi Publishing Corporation, New York VL - 2008 SP - Article ID 576061, 5 p. EP - Article ID 576061, 5 p. LA - eng KW - finite locally inverse semigroups; semisimple semigroup algebras; direct products of Munn algebras UR - http://eudml.org/doc/54490 ER -